No Cover Image

Journal article 1164 views

Binary jumps in continuum. I. Equilibrium processes and their scaling limits

Dmitri Finkelshtein Orcid Logo, Yuri G. Kondratiev, Oleksandr V. Kutoviy, Eugene Lytvynov Orcid Logo

Journal of Mathematical Physics, Volume: 52, Issue: 6, Start page: 063304

Swansea University Authors: Dmitri Finkelshtein Orcid Logo, Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.3601118

Published in: Journal of Mathematical Physics
ISSN: 0022-2488 1089-7658
Published: AIP Publishing 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 063304